# SDR ASMF200708004

- Difficulty date: August 15, 2007
- Submitted: August 18, 2007
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737
- Aircraft serial: 29356
- Aircraft time: 8,769 hours, 5,034 cycles
- Engine: Cfmint CFM567B22
- Engine time: 8,778 hours, 5,040 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN9223
- Condition: Failed
- Location: Lt Engine
- Part time: 8,769 hours, 5,034 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING TAXI, LT ENGINE CONTROL LIGHT TURNED ON AND STAY ILLUMINATED. MAINTENANCE CLEANED PS3 AIR TUBE WITH HIGH PRESSURE NITROGEN, PERFORMED THE FIM PROCEDURE 73-26 TASK 803 AND VERIFIED AND TEST THE ELECTRICAL CONNECTOR PLUGS ON EEC BOX  IAW MM 71-00-00-700/801 ALL CORRECT. IT WAS PERFORMED A GROUND ENGINE RUN UP TO 70 RPMS WITH NO ENGINE CONTROL LIGHT INDICATIONS. LATER,  THE LT ELECTRONIC ENGINE CONTROL WAS REPLACED IAW MM 73-21-60 AND WAS TESTED CORRECT IAW MM 73-21-00.
